The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici

Full-Text PDF (391 KB) | Metadata | Table of Contents | CMH summary
Volume 95, Issue 1, 2020, pp. 37–78
DOI: 10.4171/CMH/480

Published online: 2020-04-07

Quasi-isometric embeddings of non-uniform lattices

David Fisher[1] and Thang Nguyen[2]

(1) Indiana University, Bloomington, USA
(2) Indiana University, Bloomington, USA

Let $G$ and $G'$ be simple Lie groups of equal real rank and real rank at least $2$. Let $\Gamma

Keywords: Quasi-isometric embedding, rigidity, non-uniform, lattice, higher rank, symmetric space

Fisher David, Nguyen Thang: Quasi-isometric embeddings of non-uniform lattices. Comment. Math. Helv. 95 (2020), 37-78. doi: 10.4171/CMH/480